MathSciNet Relay Station
MathSciNet bibliographic data
MR1241271 62H05 (62G15)
Butler, R. W.; Davies, P. L.; Jhun, M. Asymptotics for the minimum covariance determinant estimator. Ann. Statist. 21 (1993), no. 3, 1385–1400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement